Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Medication decreased weird side affects

My doctor said I dont need to go back and instructed me to slowly decrease my Gabapentin dosage every time I decrease I get a massive headache across the right side of my face... has anyone else had this symptom? 

advertisement

Comments

  • nutcase007nnutcase007 United StatesPosts: 877

    Gabapentin tapering can be very tricky for some people.  Getting off Gabapentin was never very difficult for me, but I know of people who had nasty headaches and/or compromised mental states.  I've never heard of Gabapentin tapering causing only one side of the body conditions, but I'm only speaking from my own experiences and experiences of friends.

    If I was in your shoes, I'd report the symptoms your having to the doctor that was writing your scripts for Gabapentin.

    Do your due diligence, trust you know your body and question everything if it does not fit. Advocate for yourself and you will be surprised what will be revealed trusting your body and instinct.

Sign In or Register to comment.